# SDR UALA2011062303098

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,422 hours, 10,883 cycles
- Engine: Pwa PW4052
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: S252T7016
- Part serial: 80
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER PCA FAILED FREEPLAY INSPECTION CHECK.  ON NR 2682N00184.  REMOVED AND REPLACED THE LOWER RUDDER PCA IAW MM, OPS & LEAK CHECKED GOOD.  FREEPLAY CHECK GOOD IAW MM.
